MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TRAY,IRRIGATION,PISTON SYRINGE,60ML,STRL

MEDLINE INDUSTRIES LP; TRAY,IRRIGATION,PISTON SYRINGE,60ML,STRL
Catalog Number DYND20302
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility on (b)(6) 2024 "patient on cbi and clotted off, needed to be manually irrigated in efforts to remove the clots, piston syringe broke, and nurse had to run to another unit to grab another set".
 
Additional Manufacturer Narrative
According to the facility on (b)(6) 2024 "patient on cbi and clotted off, needed to be manually irrigated in efforts to remove the clots, piston syringe broke, and nurse had to run to another unit to grab another set".Per the facility the "patient is doing fine".The sample is not available for evaluation.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
TRAY,IRRIGATION,PISTON SYRINGE,60ML,STRL
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes dr
northfield, IL 60093-2753
MDR Report Key19360215
Report Number1417592-2024-00613
Device Sequence Number6342934
Product Code KYZ
UDI-Device Identifier10080196031801
UDI-Public10080196031801
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND20302
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Initial Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown